# SDR YENA2023051100508

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N987JT
- Make and model: Airbus A321-231
- Aircraft serial: 07855
- Aircraft time: 21,890 hours, 4,296 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR BEAM -Y254 LOC. BTW FR 12 TO FR. 24 AT FWD GALLEY AREA; ACCOMPLISHED  REPAIR OF CORROSION-AFFECTED AREAS ON PAX CABIN FLOOR STRUCTURE RAIL –Y254 AT LEVEL FR 16 P.1 AND FR 20 P.2  IN ACCORDANCE AEROMAN EA 53-0162-23 (COVER + PART 1) & RDAF 81213894/003/2023#A  AND JB EC A23-342-01ALL WORK ACCOMPLISHED ON AE NR #2023-260033.
